# SDR CALA2020072001055

- Difficulty date: July 13, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 27,907 hours, 3,244 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 152Z614557
- Condition: Cracked
- Location: Rt Wing Inbd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CRACKS WERE FOUND ON THE RIGHT WING I/B FIXED TRAILING EDGE AUX D-RIB UPPER O/B FLANGE. ASSY PN 152Z6145-56. THERE IS NO SUITABLE REPAIR IN THE 787-8 SRM. PERFORMED INTERIM REPAIR PER ECRA 5733-01053.
